Citation: anon. "No High and a Near Death Experience: An Experience with Bupropion (Wellbutrin) (exp61164)". Erowid.org. Mar 6, 2007. erowid.org/exp/61164
I'm not sure as to why I decided to do it. Anything for a high I guess. But anyway one night near the end of the summer I took a bunch of my welbutrin pills. At first I didnt feel much. I got a little drowsy after about fourty minutes and I lay down and watched tv. I started to see little things on the floor and they looked like spiders but I knew that it was just in my head so I didnt care. And then I felt sick so I got up and tried to walk to the bathroom. It felt like the world was flipping violently from side to side. And I couldnt even make it out the door so I had to crawl the rest of the way.
The rest of the night is extremely hazy to me but the things I do remember are that I spent most of it by the toilet and the rest lying on th floor out side the bathroom because I couldn't seem to get any farther than that. I remember thinking that I was going to die and hoping I would because I have never felt that bad in my entire life. My mother found me the next morning lying on the carpet in a pile of my own vomit. And the next couple of days were spent in my bed I was unable to walk properly for days and I chewed the skin off the insides of my cheeks. Im pretty sure I had a seizure (welbutrin is known to cause seizures in high doses) and my memory's been pretty messed up ever since.
It was without a doubt the worst experience of my life. Trust me its not worth it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.